CureZone   Log On   Join
Re: does MMS thin your blood ???
 
jfh Views: 4,314
Published: 9 years ago
 
This is a reply to # 1,423,717

Re: does MMS thin your blood ???


I have to be careful with anticoagulants; because they make my hemorrhoids (piles) bleed badly. 9 months of Miracle-Mineral-Supplement did not have that effect.

I even have to be careful with things like nattokinase and niacin. I can take them. I just have to take low doses. I do not take aspirin either. I have no problem with serrapeptase. I do have a problem with stinging nettles. It just depends; and I suppose it is different with each individual.

So, my experience is that Miracle-Mineral-Supplement did not make my blood thin. However, Warfarin and Miracle-Mineral-Supplement may have some reaction together.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.093 sec, (1)